RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1973, Volume 37, Issue 1, Pages 165–185 (Mi izv2219)  

Precise approximation values by Hermitian splines on classes of differentiable function

V. L. Velikin


Abstract: In this paper we obtain precise approximation values in the metrics of $C$ and $L_p$ by interpolating Hermitian splines on a number of classes of differentiable functions.

Full text: PDF file (1361 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1973, 7:1, 163–184

Bibliographic databases:

UDC: 517.5
MSC: 41A45
Received: 23.02.1972

Citation: V. L. Velikin, “Precise approximation values by Hermitian splines on classes of differentiable function”, Izv. Akad. Nauk SSSR Ser. Mat., 37:1 (1973), 165–185; Math. USSR-Izv., 7:1 (1973), 163–184

Citation in format AMSBIB
\Bibitem{Vel73}
\by V.~L.~Velikin
\paper Precise approximation values by Hermitian splines on classes of differentiable function
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1973
\vol 37
\issue 1
\pages 165--185
\mathnet{http://mi.mathnet.ru/izv2219}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=330850}
\zmath{https://zbmath.org/?q=an:0259.41007}
\transl
\jour Math. USSR-Izv.
\yr 1973
\vol 7
\issue 1
\pages 163--184
\crossref{https://doi.org/10.1070/IM1973v007n01ABEH001931}


Linking options:
  • http://mi.mathnet.ru/eng/izv2219
  • http://mi.mathnet.ru/eng/izv/v37/i1/p165

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:406
    Full text:106
    References:25
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020